Advanced Search
Article Contents
Article Contents

Existence of solutions for a model of microwave heating

Abstract Related Papers Cited by
  • This paper is concerned with a system of differential equations related to a circuit model for microwave heating, complemented by suitable initial and boundary conditions. A RLC circuit with a thermistor is representing the microwave heating process with temperature-induced modulations on the electric field. The unknowns of the PDE system are the absolute temperature in the body, the voltage across the capacitor and the electrostatic potential. Using techniques based on monotonicity arguments and sharp estimates, we can prove the existence of a weak solution to the initial-boundary value problem.
    Mathematics Subject Classification: Primary: 35G61, 34A10, 35D30, 35Q79.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Agrawal and G. A. Kriegsmann, A model for the microwave heating of a thin ceramic slab in a multimode cavity, IMA J. Appl. Math., 78 (2013), 652-664.doi: 10.1093/imamat/hxt013.


    S. N. Antonsev and M. Chipot, The thermistor problem: Existence, smoothness, uniqueness, blowup, SIAM J. Math. Anal., 25 (1994), 1128-1156.doi: 10.1137/S0036141092233482.


    M. Badii, Existence of periodic solutions for the quasi-static thermoelastic thermistor problem, NoDEA Nonlinear Differential Equations Appl., 16 (2009), 1-15.doi: 10.1007/s00030-008-7017-0.


    F. Brezzi and G. Gilardi, Chapters 1-3, in Finite Element Handbook (eds. H. Kardestuncer and D. H. Norrie), McGraw-Hill Book Co., New York, 1987.


    G. Cimatti, Remark on the number of solutions in the thermistor problem, Matematiche (Catania), 66 (2011), 49-60.


    G. Cimatti, Remarks on the existence, uniqueness and semi-explicit solvability of systems of autonomous partial differential equations in divergence form with constant boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 481-495.doi: 10.1017/S0308210509001826.


    L. Consiglieri, A limit model for thermoelectric equations, Ann. Univ. Ferrara Sez. VII Sci. Mat., 57 (2011), 229-244.doi: 10.1007/s11565-011-0129-1.


    E. Feireisl, H. Petzeltová and E. Rocca, Existence of solutions to a phase transition model with microscopic movements, Math. Methods Appl. Sci., 32 (2009), 1345-1369.doi: 10.1002/mma.1089.


    C. García Reimbert, M. C. Jorge, A. A. Minzoni and C. A. Vargas, Temperature modulations in a circuit model of microwave heating. Applied-mathematical perspectives on microwave processing, J. Engrg. Math., 44 (2002), 199-206.doi: 10.1023/A:1020824314529.


    D. Hömberg, C. Meyer, J. Rehberg and W. Ring, Optimal control for the thermistor problem, SIAM J. Control Optim., 48 (2009/10), 3449-3481. doi: 10.1137/080736259.


    D. Hömberg and E. Rocca, A model for resistance welding including phase transitions and Joule heating, Math. Methods Appl. Sci., 34 (2011), 2077-2088.doi: 10.1002/mma.1505.


    K. L. Kuttler, M. Shillor and J. R. Fernández, Existence for the thermoviscoelastic thermistor problem, Differ. Equ. Dyn. Syst., 17 (2009), 217-233.doi: 10.1007/s12591-009-0017-7.


    V. S. Manoranjan, H.-M. Yin and R. Showalter, On two-phase Stefan problem arising from a microwave heating process, Discrete Contin. Dyn. Syst., 15 (2006), 1155-1168.doi: 10.3934/dcds.2006.15.1155.


    L. Scarpa, A doubly nonlinear evolution problem related to a model for microwave heating, Adv. Math. Sci. Appl., 24 (2014), 251-275.


    P. Shi, M. Shillor and X. Xu, Existence of a solution to the Stefan problem with Joule's heating, J. Differential Equations, 105 (1993), 239-263.doi: 10.1006/jdeq.1993.1089.


    A. Sidi, R. Moulay and D. F. M. Torres, Optimal control of nonlocal thermistor equations, Internat. J. Control, 85 (2012), 1789-1801.doi: 10.1080/00207179.2012.703789.


    J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl. (4), 146 (1987), 65-96.doi: 10.1007/BF01762360.


    W. Wei, H.-M. Yin and J. Tang, An optimal control problem for microwave heating, Nonlinear Anal., 75 (2012), 2024-2036.doi: 10.1016/j.na.2011.10.003.


    H.-M. Yin, Regularity of weak solution to Maxwell's equations and applications to microwave heating, J. Differential Equations, 200 (2004), 137-161.doi: 10.1016/j.jde.2004.01.010.

  • 加载中

Article Metrics

HTML views() PDF downloads(251) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint